# SDR SWAA2023072481472

- Difficulty date: July 22, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N7874B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29352
- Aircraft time: 55,142 hours, 30,387 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: UNKNOWN
- Condition: Split
- Location: Zn 200 Fus Top
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH FLAPS INDICATING 15; SELECTED FLAPS 30. DURRING TRANSIT TO 30; L&E FLAPS POSITION INDICATORSDEVELOPED A SPLIT. APPROCHING FLAPS 25 FLAP INDICATORS COME BACK TO AN UNSKEWED POSITION AND ACHIEVED WITH FLAPS INDICATING 15 SELECTED FLAPS 30. DURRING TRANSIT TO 30 L&E FLAPS POSITION INDICATORSDEVELOPED A SPLIT. APPROCHING FLAPS 25 FLAP INDICATORS COME BACK TO AN UNSKEWED POSITION AND ACHIEVED A NORMAL 30 INDICATION.<[01] R AND R LH FLAP TRANSMITTER PER MM 27-58-01.
